HomeLatest ThreadsGreatest ThreadsForums & GroupsMy SubscriptionsMy Posts
DU Home » Latest Threads » Forums & Groups » Topics » Health » Mental Health Support (Group) » Has anyone did the ECT th... » Reply #6

Response to postatomic (Reply #5)

Tue Sep 16, 2014, 03:34 PM

6. Xanax and the benzodiazepans can make you feel psychotic all on their own. I would suggest talking

 

your doc about getting weened off of them. Google "benzo withdrawal" and you can read about how much these drugs screw people up.

My doctor in CA has given me a prescription for a high CBD medical marijuana tincture (like the Charlotte's Web strain they use for epilepsy).... It does not get you high, just calms the nerves, is non-addictive and has no side effects.

I highly suggest you try 5-htp, tyrosine, and acetylcholine. These all boost neurotransmitter levels, and if your levels are low, they will affect your mental state. Here is a list of known issues from neurotransmitter imbalance:

Google around about "neurotransmitter imbalance".... find a doctor who understands nutrition therapy, if you can.

The first few chapters of Kleins book talks about ECT in Canada..... pretty disturbing.... the rest is political.

She begins her book with a discussion of experimental electroshock treatment, performed, against all standards of medical ethics, by a professor at McGill University in the 1950s. Funded in part by the CIA, which was interested in the dynamics of brainwashing, these experiments allegedly aimed at remaking chronically depressed personalities, but managed only to scramble the minds of the human guinea pigs. They were, however, successful in another sense. They helped the CIA refine the use of sensory deprivation and other mind-garbling techniques, applied with unknown results in interrogations conducted during the Cold War and now the War on Terror.


Here's a link to the PDF, no need to read it, but you could peruse the first few chapters if you like: http://www.infoshop.org/amp/NaomiKlein-TheShockDoctrine.pdf


Remember, I'm not a doctor, nor do I know enough about you case to make any kind of diagnosis or decision
. I would google around about "ECT dangers" or similar, as well as get opinions from other doctors before I would do it. But I am not a doctor!!!!

Best of luck!!!

Reply to this post

Back to OP Alert abuse Link to post in-thread

Always highlight: 10 newest replies | Replies posted after I mark a forum
Replies to this discussion thread
Arrow 6 replies Author Time Post
postatomic Sep 2014 OP
grahamhgreen Sep 2014 #1
postatomic Sep 2014 #2
grahamhgreen Sep 2014 #3
postatomic Sep 2014 #5
LineLineLineLineLineNew Reply Xanax and the benzodiazepans can make you feel psychotic all on their own. I would suggest talking
grahamhgreen Sep 2014 #6
No Vested Interest Sep 2014 #4
Please login to view edit histories.